birth control making me sick
Okay so here it goes
When I was diagnosed with hypothyroid my periods had stopped. They put me on progesterone to "jump start my periods" . It worked, but only while I was taking the progesterone.
After about a year of this my doctor told me I HAD to go back on birth control to regulate my periods. I hate this! It's so stupid.
I've now been on birth control again for... I don't know how long. maybe 7-8 months. The first month I had horrible nausea and a month long period. My doctor said this was normal.
Month 2 was fine
Month 3 ,4,5 I had a migraine right before my period. I chalked it up to all the hormone changes
Month 6,7 the migraines got worse and more frequent
Month 8 (this month) I had a 4 day headache and extreme nausea
Also, all of these periods have been very heavy, contributing to anemia
Fuck this. I think that if they had my thyroid stabilized the way the SHOULD be AKA had my dose high enough, I would be having periods without needing birth control. I'm supposed to start my new pack today, and I refuse. I haven't been able to work all weekend and might lose my job because I can't function when my head is screaming and I'm vomiting and running to the bathroom every 2 hours. The kicker is that this is the lowest dose!
Th BC is Sprintec by the way.
I just needed to rant and see if anyone else has ever gone through any of this. I can't be the only one out there right? GRrrr... >:(
I did try the NuvaRing and it caused ALL kinds of havoc for me down there. I had some sort of nasty reaction. I had to take it out and I didn't try it again. It inflamed everything, caused lots of pain and I was "inoperational" down there for like 2 weeks after while everything repaired itself.
Whoa! I am sorry to hear that. I've been spreading the joy of the ring for quite a while now, and I converted 2 girls on my dorm floor freshman year, and they both loved it. That's really unfortunate. I wonder what the reaction was to, exactly.
I'm not sure.... and frankly, I don't want to find out! :)
I had the SAME PROBLEM! I went on it a few days before my wedding. In the 3 days I was on it, I lost 10 pounds and was sooo sick I was doubled over in pain at my bridal shower and couldn't eat. After the wedding I got on Loesterin FE and it's great except if you miss a day or two, you're completely thrown off and get mood swings, exhaustion, and migraines...I've been on that one for a year now and after another bad migraine, I talked with my hubby last night and we're just switching to condoms. I'm tired of putting artificial hormones into my body and I'm super lucky my man doesn't mind the switch!! :)
When we decided to use birth control methods, we should expect side effects of these. Let it be physical or emotional side effects. If there is still a feeling of continuous discomfort and feeling sick, you should better drop it and go to your ob-gynecologist and seek for an advice.